Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 27, Pages 1447-1453

Estimates for the norms of solutions of difference systems with several delays

Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Chile

Received 1 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We derive explicit stability conditions for time-dependent difference equations with several delays in Cn (the set of n complex vectors) and estimates for the size of the solutions. The growth rates obtained here are not necessarily decay rates.